# SDR GTIA2025042138865

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 9,031 hours, 3,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN DESCENT AROUND 11000 FT DIRTY SOCK SMELL FOLLOWED PROCEDURE ISOLATED PACK 1 AND SMELL DISIPATED ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) ). DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-R/R PACK 1 COMPRESSOR OUTLET DUCT PACKINGS, CLAMP HALVES AND CLAMP IAW AMM 21-52-23.  LEAK CHECK GOOD.  NO FAULT NOTED.  THIS CLEARS DMI.  PLACARD REMOVED, MOC NOTIFIED.
